Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 304, Number 2

All articles in this issue are freely accessible.

Borel classes and closed games: Wadge-type and Hurewicz-type results
A. Louveau and J. Saint-Raymond.
Trans. Amer. Math. Soc. 304 (1987), 431-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911079
Longer than average intervals containing no primes
A. Y. Cheer and D. A. Goldston.
Trans. Amer. Math. Soc. 304 (1987), 469-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911080
Manifolds on which only tori can act
Kyung Bai Lee and Frank Raymond.
Trans. Amer. Math. Soc. 304 (1987), 487-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911081
Comparison between analytic capacity and the Buffon needle probability
Takafumi Murai.
Trans. Amer. Math. Soc. 304 (1987), 501-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911082
Weak limits of projections and compactness of subspace lattices
Bruce H. Wagner.
Trans. Amer. Math. Soc. 304 (1987), 515-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911083
Dense morphisms in commutative Banach algebras
Gustavo Corach and Fernando Daniel Suárez.
Trans. Amer. Math. Soc. 304 (1987), 537-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911084
Direct integral decompositions and multiplicities for induced representations of nilpotent Lie groups
L. Corwin, F. P. Greenleaf and G. Grélaud.
Trans. Amer. Math. Soc. 304 (1987), 549-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911085
Invariant subspaces in Banach spaces of analytic functions
Stefan Richter.
Trans. Amer. Math. Soc. 304 (1987), 585-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911086
Nonlinear stability of vortex patches
Yun Tang.
Trans. Amer. Math. Soc. 304 (1987), 617-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911087
On the elliptic equations $Δu=K(x)u^{𝜎}$ and $Δu=K(x)e^{2u}$
Kuo-Shung Cheng and Jenn-Tsann Lin.
Trans. Amer. Math. Soc. 304 (1987), 639-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911088
Weighted norm estimates for Sobolev spaces
Martin Schechter.
Trans. Amer. Math. Soc. 304 (1987), 669-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911089
Linear series with cusps and $n$-fold points
David Schubert.
Trans. Amer. Math. Soc. 304 (1987), 689-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911090
Chaotic maps with rational zeta function
H. E. Nusse.
Trans. Amer. Math. Soc. 304 (1987), 705-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911091
Spaces of geodesic triangulations of the sphere
Marwan Awartani and David W. Henderson.
Trans. Amer. Math. Soc. 304 (1987), 721-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911092
On maximal functions associated to hypersurfaces and the Cauchy problem for strictly hyperbolic operators
Christopher D. Sogge.
Trans. Amer. Math. Soc. 304 (1987), 733-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911093
On the initial-boundary value problem for a Bingham fluid in a three-dimensional domain
Jong Uhn Kim.
Trans. Amer. Math. Soc. 304 (1987), 751-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911094
Decompositions of Banach lattices into direct sums
P. G. Casazza, N. J. Kalton and L. Tzafriri.
Trans. Amer. Math. Soc. 304 (1987), 771-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911095
The equivariant Conner-Floyd isomorphism
Steven R. Costenoble.
Trans. Amer. Math. Soc. 304 (1987), 801-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911096
Spectral measures, boundedly $𝜎$-complete Boolean algebras and applications to operator theory
Werner J. Ricker.
Trans. Amer. Math. Soc. 304 (1987), 819-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911097
Symmetry breaking for a class of semilinear elliptic problems
Mythily Ramaswamy and P. N. Srikanth.
Trans. Amer. Math. Soc. 304 (1987), 839-845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911098
Correction to: “Meromorphic functions that share four values” [Trans. Amer. Math. Soc. 277 (1983), no. 2, 545–567; MR0694375 (84g:30028)]
Gary G. Gundersen.
Trans. Amer. Math. Soc. 304 (1987), 847-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 911099